A sharp Lp-Bernstein inequality on finitely many intervals

Totik Vilmos and Varga Tamás: A sharp Lp-Bernstein inequality on finitely many intervals.
Acta Scientiarum Mathematicarum (Szeged), 79 (3-4). pp. 401-421. ISSN 0001-6969 (2013)

[thumbnail of LpBernstein.pdf]
LpBernstein.pdf - Accepted Version

Download (150kB) | Preview
Item Type: Journal Article
Journal or Publication Title: Acta Scientiarum Mathematicarum (Szeged)
Date: 2013
Volume: 79
Number: 3-4
Page Range: pp. 401-421
ISSN: 0001-6969
Publisher: Bolyai Institute, University of Szeged
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2389857
Date Deposited: 2014. Jan. 09. 11:25
Last Modified: 2018. Sep. 12. 08:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3870

Actions (login required)

View Item View Item


Downloads per month over past year